MAUDE Adverse Event Report: SYNTHES GMBH 1.5MM RAPID RESORBABLE CORTEX SCREW 6MM-; PLATE, BONE

SYNTHES GMBH 1.5MM RAPID RESORBABLE CORTEX SCREW 6MM-; PLATE, BONE
Catalog Number 806.004.02S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Investigation summary the product was not returned to depuy synthes; however, photos were provided for review.The photo investigation revealed tip of the screw was broken, remnants were not observed on the picture, threads of the screw appear to be deformed.The observed condition is consistent with a torsional failure which is likely due to the application of significant torque during the implantation process.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the 1.5mm rapid resorbable cortex screw 6mm- would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history product code: 806.004.02s lot number :350l362 release to warehouse date :28.Nov.2024 manufacturing site: werk bio oberdorf.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.
 
Event or Problem Description
It was reported that during the surgery, when insert the screw, the screw broke.All the pieces were removed from the patient.Changed another screw to continue the surgery.The same problem happened again.Another device was used to complete the surgery.There were no adverse consequences to the patient.No additional information could be provided.

Brand Name
1.5MM RAPID RESORBABLE CORTEX SCREW 6MM-
Common Device Name
PLATE, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK BIO OBERDORF .
eimattstrasse 3
oberdorf . 4436
SZ   4436
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24745064
Report Number8030965-2026-02986
Device Sequence Number8743607
Product Code JEY
UDI-Device Identifier20887587061815
UDI-Public(01)20887587061815
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number806.004.02S
Device Lot Number350L362
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown